# SDR USAA920081493

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 22,207 hours, 13,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1774 CLT-EEL- OPERATIONAL TEST OF EMERGENCY LIGHTS FAILED TEST STEP 5A, EPSU LOAD AFT LT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT 13WL BATTERY PER AIRBUS MAINTENANCE MANUAL 33-51-38.  OPERATIONAL TEST GOOD.  (S)
